|Sight problem while on treatment
Jun 23, 2001
Dear Doctor, My vision is lowering and I am going to see an Ophtamologist, but I would like some knowledge before I see him. What kind of desease would appear for the vision during Peg-Riba treatment? Thank you....Mathilda
Response from Dr. Rodriguez-Torres
It is extremely unusual to have any eye side effect from the interferon tx.there have been some casesof neuropathy of the optical nerve and sight loss reported during pegylated interferons use but the relation to the drug is unclear. I have had patients with visual disturbances associated to thyroid problems with the interferon. Again, the most common problem would be a disorder unrelated to the therapy. Go to your ophtalmologist,and check.
should we wait for new approval?
class 3 hep c
- Hiv-1 Positive Can This Be Cured
- When Will People Infected With Hiv Show The Presence Of Antibodies?
- Is It A Health Risk To Take Creatine While Having Hep C?
- Can You Get Hiv If You Share Drinks With A Person Who Has It?
- Are People Purposely Giving Hiv?
- Can You Catch Hiv From A Chef's Cooked Food?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.